Available Indexes

A continuous model of transportation /
by Martin Beckmann.

Description

Tools

Main Author: Beckmann, Martin J.
Language(s): English
Published: Chicago : Cowles Commission for Research in Economics, 1952.
Subjects: Freight and freightage > Freight and freightage / Costs > Freight and freightage / Costs / Mathematical models.
Note: Reprinted from Econometrica, Journal of the Econometric Society, Vol. 20, No. 4, 1952.
Physical Description: 643-660 p. ; 25 cm.
Locate a Print Version: Find in a library

Viewability

Item Link Original Source
Limited (search only) University of California
View HathiTrust MARC record